The fixed group of an automorphism of a word hyperbolic group is rational.

Walter D. Neumann

Inventiones mathematicae (1992)

  • Volume: 110, Issue: 1, page 147-150
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Neumann, Walter D.. "The fixed group of an automorphism of a word hyperbolic group is rational.." Inventiones mathematicae 110.1 (1992): 147-150. <http://eudml.org/doc/144046>.

@article{Neumann1992,
author = {Neumann, Walter D.},
journal = {Inventiones mathematicae},
keywords = {automorphisms; fixed subgroups; geometric finiteness; rationality of subgroups; automatic structures; word hyperbolic groups; quasiconvexity; quasi-isometric homomorphisms},
number = {1},
pages = {147-150},
title = {The fixed group of an automorphism of a word hyperbolic group is rational.},
url = {http://eudml.org/doc/144046},
volume = {110},
year = {1992},
}

TY - JOUR
AU - Neumann, Walter D.
TI - The fixed group of an automorphism of a word hyperbolic group is rational.
JO - Inventiones mathematicae
PY - 1992
VL - 110
IS - 1
SP - 147
EP - 150
KW - automorphisms; fixed subgroups; geometric finiteness; rationality of subgroups; automatic structures; word hyperbolic groups; quasiconvexity; quasi-isometric homomorphisms
UR - http://eudml.org/doc/144046
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.